# SDR 375PA0036

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Panel
- Condition: Gouged
- Location: Lt Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR CLOSE OUT PANEL GOUGED.  REPAIRED PER SRM 51-70-13.
